A three-dimensional radially anisotropic model of shear velocity in the whole mantle
Version of Record online: 3 AUG 2006
Geophysical Journal International
Volume 167, Issue 1, pages 361–379, October 2006
How to Cite
Panning, M. and Romanowicz, B. (2006), A three-dimensional radially anisotropic model of shear velocity in the whole mantle. Geophysical Journal International, 167: 361–379. doi: 10.1111/j.1365-246X.2006.03100.x
- Issue online: 11 SEP 2006
- Version of Record online: 3 AUG 2006
- Accepted 2006 June 23. Received 2006 June 6; in original form 2004 November 23
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!